Volume 9 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author index
To appear
Other MSP journals
Author Index – S
Saito, Shuji
Motives with modulus, III: The categories of motives
Sarwar, Husney
$K_0$-stability over monoid algebras
Sati, Hisham
Twisted iterated algebraic K-theory and topological T-duality for sphere bundles
Saunier, Victor
The fundamental theorem of localizing invariants
Sawant, Anand
Remarks on iterations of the $\mathbb A^1$-chain connected components construction
Scheimbauer, Claudia
Comparison of Waldhausen constructions
Schemaitat, André
Algebraic $K$-theory and a semi-finite Fuglede-Kadison determinant
Schick, Thomas
The surgery exact sequence, K-theory and the signature operator
Schmidt, Johannes
Stable $\mathbb{A}^1$-connectivity over Dedekind schemes
Schürmann, Jörg
Witt groups of abelian categories and perverse sheaves
Şengün, Mehmet Haluk
Hecke modules for arithmetic groups via bivariant K-theory
Shah, Jay
$C_2$-equivariant stable homotopy from real motivic stable homotopy
Shinder, Evgeny
K-theory and the singularity category of quotient singularities
Shulman, Michael
Generalized stability for abstract homotopy theories
Skandalis, Georges
A Baum-Connes conjecture for singular foliations
Slevin, Paul
Hochschild homology, lax codescent, and duplicial structure
Solleveld, Maarten
Hochschild homology of twisted crossed products and twisted graded Hecke algebras
Topological K-theory of affine Hecke algebras
Sosnilo, Vladimir
\mathbb{A}^1-invariance of localizing invariants
Staffeldt, Ross
Segal operations in the algebraic $K$-theory of topological spaces
Stapleton, Joel
Weibel's conjecture for twisted K-theory
Steimle, Wolfgang
Splitting the relative assembly map, Nil-terms and involutions
Šťovíček, Jan
Abstract tilting theory for quivers and related categories
Strunk, Florian
Stable $\mathbb{A}^1$-connectivity over Dedekind schemes
Sujatha, Ramdorai
Birational motives, I: pure birational motives
Sulyma, Yuri
Floor, ceiling, slopes, and $K$-theory
Suslin, Andrei
Motivic complexes over non perfect fields
Syed, Tariq
A generalized Vaserstein symbol